default-icon
High Vit B12 levels
Hi! My father's Vit B12 levels are very high- 2000 pg/ml. What could be the reason? All his other parameters seem fine. Hba1c is 7.7 which is again a bit high but he is a known diabetes patient. His SGOT/ SGPT ratio is 1.98. I am worried after reading stuff online. What should I do
1685 Views v

Answers (10)

Like the answers? Consult privately with the doctor of your choice

Stop b12 supplements for some time.
Next Steps
ensure proper lifestyle modifications .consult for advice
Health Tips
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +181
Consult with a doctor
Online now
Please consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Don't give him any Vitamin supplements.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Nothing to be done and don't be worriec . Just stop all sorts of vitamin supplements for sometime .
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop vitamin supplements Your sugar is high mproper diabetic control
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop vitamin supplements.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop vitamin tabs and syrups
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Need few details Kindly consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
The reason can be consumption of multivitamin supplement
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.